CSN Login
Members Online: 0

You are here

Minor question

ldot123's picture
ldot123
Posts: 276
Joined: Apr 2008

Hi all,

As you know I had the CT Scan yesterday. Drank the contrast and also got injected with contrast. Feeling kinda crummy today, sort of flu like nausea. Anybody else have this reaction.

Cheers, Lance

Kanort's picture
Kanort
Posts: 1275
Joined: Jan 2004

Good Morning, Lance,

I had my CT on Monday and was told to drink larger amounts of fluid than usual. I think the idea is to flush all of that "yummy" contrast out of our system. Maybe that's the culprit.

I hope you feel better soon. Also, worrying about the results isn't condusive to a settled stomach. Please, think about calling the oncologist's office. Two weeks is too long to wait!

Sending you my best.

Hugs,

Kay

msccolon's picture
msccolon
Posts: 1956
Joined: Oct 2004

Water, water, and lots of it. And call your onc for the results, it will settle your mind, which will settle your stomach.
mary

KathiM's picture
KathiM
Posts: 8077
Joined: Aug 2005

I even made the 'mistake' of putting that on my last CT intake form...and almost messed it up, even after drinking the redi-cat. The tech wanted me to have pre-meds (which I didn't).

Luckily, we chatted about what the symptoms were, and how long she had been scanning me (she had seen me many times before). So, we scribbled off the comment I had made.

But I agree with the water...if I don't, I'm feeling flu-ish the next day...

Isn't it wierd to have a reaction that is considered 'normal', even in it's 'abnormal' situation (cancer treatment)?

Hugs, Kathi

Subscribe to Comments for "Minor question"